# SDR AALA202111225370

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 69,553 hours, 31,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT PATH LIGHTING INOP AT ROW 19. FOUND WIRE BROKEN UNDERNEATH SEAT TRACK CONNECTOR. **SUPPLEMENTAL REPORT FOR AALA202111195370: REPLACED PIN PER ESPM 20-48-25** (CLOSED)
